# SDR IPXA2018052539938

- Difficulty date: May 22, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A2557066900000
- Part serial: UNK
- Condition: Cracked
- Location: Frame 38
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD, UPPER FRAME SUPPORT ANGLE AT FRAME 38.2, RBL 22 WAS CRACKED. REMOVED AND REPLACED IAW SRM 51-40-21.
